# SDR REXA2021051900362

- Difficulty date: May 7, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: CN6244212201
- Condition: Cracked
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BT SECOND MOUNTING TAB FROM AFT IS BROKEN NEEDS REPAIR. - REMOVED & REPLACED SECOND MOUNTING TAB ON PANEL 443BT IAW CRJ 700 SRM 51-42-06-001-001(A01)  WVAC EMP #56399
